# SDR UALA2008112406624

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STIFFENER CRACKED AT BS 246, APPROX LBL 40, ABOVE CONTROL CABLE A1A.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW STIFFENER, P/N 141T5282-2.
